# SDR DLM11010277

- Difficulty date: February 16, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N815DE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 14,880 hours, 2,107 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2676
- Part serial: 1406
- Condition: Overheated
- Location: G4 Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

MCO MID GALLEY G-4 CHILLER INOP.  DUE REPORTS OF ELECTRICAL SMELL INSPECT CHILLER WIRING INSTALLATION FOR SIGNS OF OVERHEATING / CHAFING / ETC.  INSPECTED WIRING INSTALLATION, NO TROUBLE FOUND.  CHILLER ITSELF HAS A STRONG ELECTRICAL SMELL.  SHOP INSPECTION REVEALED BURNED COMPONENTS INSIDE.
